RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Bruk, Vladislav Moiseevich

Statistics Math-Net.Ru
Total publications: 31
Scientific articles: 30

Number of views:
This page:1038
Abstract pages:5144
Full texts:1370
References:637
Professor
E-mail: ,

http://www.mathnet.ru/eng/person23536
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/193235

Publications in Math-Net.Ru
2020
1. V. M. Bruk, “On self-adjoint and invertible linear relations generated by integral equations”, Bul. Acad. Ştiinţe Repub. Mold. Mat., 2020, 1,  106–121  mathnet
2019
2. V. M. Bruk, “On self-adjoint extensions of linear relations generated by integral equations”, Taurida Journal of Computer Science Theory and Mathematics, 2019, 1,  43–61  mathnet  elib
2018
3. V. M. Bruk, “Generalized resolvents of operators generated by integral equations”, Probl. Anal. Issues Anal., 7(25):2 (2018),  20–38  mathnet  isi  elib
2017
4. V. M. Bruk, “Boundary value problems for integral equations with operator measures”, Probl. Anal. Issues Anal., 6(24):1 (2017),  19–40  mathnet  isi  elib
5. V. M. Bruk, “On self-adjoint extensions of operators generated by integral equations”, Taurida Journal of Computer Science Theory and Mathematics, 2017, 1,  17–31  mathnet
2014
6. V. M. Bruk, “Dissipative expansions of a symmetric relation generated by a system of integral equations with operator measures”, Izv. Vyssh. Uchebn. Zaved. Mat., 2014, 12,  9–26  mathnet; Russian Math. (Iz. VUZ), 58:12 (2014), 7–22  scopus
7. V. M. Bruk, “On the Characteristic Operator of an Integral Equation with a Nevanlinna Measure in the Infinite-Dimensional Case”, Zh. Mat. Fiz. Anal. Geom., 10:2 (2014),  163–188  mathnet  mathscinet  isi
8. V. M. Bruk, “On Linear Relations Generated by an Integro-Differential Equation with Nevanlinna Measure in the Infinite-Dimensional Case”, Mat. Zametki, 96:1 (2014),  5–21  mathnet  mathscinet  zmath  elib; Math. Notes, 96:1 (2014), 10–25  isi  scopus
9. V. M. Bruk, “Invertibility of linear relations generated by integral equation with operator measures”, Ufimsk. Mat. Zh., 6:4 (2014),  50–62  mathnet; Ufa Math. J., 6:4 (2014), 48–59  scopus
2013
10. V. M. Bruk, “Invertible linear relations generated by an integral equation with a Nevanlinna measure”, Izv. Vyssh. Uchebn. Zaved. Mat., 2013, 2,  16–29  mathnet; Russian Math. (Iz. VUZ), 57:2 (2013), 13–24  scopus
2012
11. V. M. Bruk, “Linear relations generated by an integral equation with Nevanlinna operator measure”, Izv. Vyssh. Uchebn. Zaved. Mat., 2012, 10,  3–19  mathnet  mathscinet; Russian Math. (Iz. VUZ), 56:10 (2012), 1–14  scopus
2011
12. V. M. Bruk, “On linear relations generated by a differential expression and by a Nevanlinna operator function”, Zh. Mat. Fiz. Anal. Geom., 7:2 (2011),  115–140  mathnet  mathscinet  zmath  isi  elib
2009
13. V. M. Bruk, “On linear relations generated by nonnegative operator function and degenerate elliptic differential-operator expression”, Zh. Mat. Fiz. Anal. Geom., 5:2 (2009),  123–144  mathnet  mathscinet  zmath  isi  elib
2008
14. V. M. Bruk, “Generalized resolvents of linear relations generated by a nonnegative operator function and a differential elliptic-type expression”, Izv. Vyssh. Uchebn. Zaved. Mat., 2008, 11,  12–26  mathnet  mathscinet  zmath  elib; Russian Math. (Iz. VUZ), 52:11 (2008), 10–22
2007
15. V. M. Bruk, V. A. Krys'ko, “Reduction of generalized S. P. Timoshenko equations to a differential operator equation of hyperbolic type”, Izv. Vyssh. Uchebn. Zaved. Mat., 2007, 2,  72–74  mathnet  mathscinet  zmath; Russian Math. (Iz. VUZ), 51:2 (2007), 68–70
16. V. M. Bruk, “Invertible linear relations generated by a uniformly well-posed problem and a nonnegative operator function”, Izv. Vyssh. Uchebn. Zaved. Mat., 2007, 1,  3–9  mathnet  mathscinet  zmath; Russian Math. (Iz. VUZ), 51:1 (2007), 1–7
17. V. M. Bruk, “On Invertible Contractions of Quotients Generated by a Differential Expression and by a Nonnegative Operator Function”, Mat. Zametki, 82:5 (2007),  652–664  mathnet  mathscinet  zmath  elib; Math. Notes, 82:5 (2007), 583–595  isi  scopus
2006
18. V. M. Bruk, “Generalized resolvents of symmetric relations generated on semi-axis by a differential expression and a nonnegative operator function”, Zh. Mat. Fiz. Anal. Geom., 2:4 (2006),  372–387  mathnet  mathscinet  zmath
19. V. M. Bruk, “On spaces of boundary values for relations generated by a formally selfadjoint expression and a nonnegative operator function”, Zh. Mat. Fiz. Anal. Geom., 2:3 (2006),  268–277  mathnet  mathscinet  zmath  elib
2004
20. V. M. Bruk, V. A. Krys'ko, “On the spectrum of operators associated with uniformly well-posed problems”, Differ. Uravn., 40:10 (2004),  1417–1418  mathnet  mathscinet; Differ. Equ., 40:10 (2004), 1496–1497
2003
21. V. M. Bruk, V. A. Krys'ko, “On the existence and uniqueness of the solution of the Cauchy problem for operator-differential equations of mixed type”, Izv. Vyssh. Uchebn. Zaved. Mat., 2003, 10,  3–8  mathnet  mathscinet  zmath; Russian Math. (Iz. VUZ), 47:10 (2003), 1–6
1993
22. V. M. Bruk, “On a uniqueness theorem for holomorphic families of operators”, Mat. Zametki, 53:3 (1993),  155–156  mathnet  mathscinet  zmath; Math. Notes, 53:3 (1993), 353–354  isi
1989
23. V. M. Bruk, “On the spectrum of differential operators in a space of vector functions”, Izv. Vyssh. Uchebn. Zaved. Mat., 1989, 8,  15–21  mathnet  mathscinet  zmath; Soviet Math. (Iz. VUZ), 33:8 (1989), 18–26
1986
24. V. M. Bruk, “The characteristic function of a linear relation”, Izv. Vyssh. Uchebn. Zaved. Mat., 1986, 8,  9–13  mathnet  mathscinet  zmath; Soviet Math. (Iz. VUZ), 30:8 (1986), 10–14
1984
25. V. M. Bruk, “Maximal dissipativity of a higher-order differential operator with an unbounded operator coefficient”, Differ. Uravn., 20:11 (1984),  1986–1989  mathnet  mathscinet
1978
26. V. M. Bruk, “Linear relations in a space of vector functions”, Mat. Zametki, 24:4 (1978),  499–511  mathnet  mathscinet  zmath; Math. Notes, 24:4 (1978), 767–773  isi
1977
27. V. M. Bruk, “Extensions of symmetric relations”, Mat. Zametki, 22:6 (1977),  825–834  mathnet  mathscinet  zmath; Math. Notes, 22:6 (1977), 953–958
1976
28. V. M. Bruk, “On a class of boundary value problems with spectral parameter in the boundary condition”, Mat. Sb. (N.S.), 100(142):2(6) (1976),  210–216  mathnet  mathscinet  zmath; Math. USSR-Sb., 29:2 (1976), 186–192  isi
1974
29. V. M. Bruk, “Some problems of the spectral theory of a second-order differential equation with a variable unbounded operator coefficient”, Mat. Zametki, 16:5 (1974),  813–822  mathnet  mathscinet  zmath; Math. Notes, 16:5 (1974), 1079–1084
30. V. M. Bruk, “On generalized resolvents and spectral functions of differential operators of even order in a space of vector-valued functions”, Mat. Zametki, 15:6 (1974),  945–954  mathnet  mathscinet  zmath; Math. Notes, 15:6 (1974), 563–568

1984
31. V. M. Bruk, “Letter to the editors”, Mat. Zametki, 36:2 (1984),  285  mathnet  mathscinet  zmath; Math. Notes, 36:2 (1984), 635

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020